# SDR AALA202211024574

- Difficulty date: October 29, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 61,689 hours, 36,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB HORIZONTAL FLANGE BOTTOM SIDE RADIUS AT FR 68 AND S22R. MAINTENANCE REPAIRED FRAME PER EA 339856.
